MAUDE Adverse Event Report: COVIDIEN 760 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE

COVIDIEN 760 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number G-061949-00
Medical Device Problem Codes Infusion or Flow Problem (2964); No Flow (2991)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluation summary: the medtronic field service engineer (se) inspected the ventilator and was unable to calibrate oxygen (o2) pressure solenoid and unit locked up while trying to update constants.The se replaced the controller printed circuit board assembly (pcba), nvram, and o2 press transducer.The ventilator passed all test and calibrations per manufacturer specifications at the time of service.One controller pcb was returned to medtronic for further analysis.A visual inspection of the returned board shows no anomalies.The pcb was assembled into the failure investigation (f.I) test ventilator and it successfully passed all tests and calibrations.The pcb tested satisfactorily.One nvram was returned to medtronic for further analysis.A visual inspection of the returned nvram shows no anomalies.The nvram was assembled into the failure investigation (f.I) test ventilator and it failed the power on self test (post) with error codes that could lead to a loss of ventilation if it were to occur while in use on a patient.One o2 pressure transducer was returned to medtronic for further analysis.A visual inspection of the returned part shows no anomalies.The o2 transducer was assembled into the fi test ventilator and it successfully passed all tests and calibrations.The o2 transducer tested satisfactorily.The cause of the observed condition was determined to be electronic component in the nvram.The event will be included in trending and monitoring.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the 760 ventilator failed oxygen flow.The ventilator was not in use on a patient at the time of the reported e vent.

Brand Name
760 VENTILATOR
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
COVIDIEN
micheal collins rd mervue
galway
MDR Report Key9438470
Report Number8020893-2019-00227
Device Sequence Number2335603
Product Code CBK
UDI-Device Identifier10884521180970
UDI-Public10884521180970
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K990897
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/09/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG-061949-00
Device Catalogue NumberG-061949-00
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/23/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/13/2019
Initial Report FDA Received Date12/09/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1